# SDR GTIA040723

- Difficulty date: August 14, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: B56575
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1525 - LEFT MAIN LANDING GEAR INDICATOR STAYED RED AFTER GEAR RETRACTION FOLLOWED QRH AND HAD NORMAL INDICATIONS AFTER.  REMOVED AND REPLACED LEFT MLG UPLOCK PROX SENSOR.  PERFORMED OPS CHECK OF SENSOR THROUGH PROX SWITCH ELECT.  (M)
